# SDR SIMA20120302011

- Difficulty date: March 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 29,893 hours, 28,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLOOR PROXIMITY STRIP LIGHT WIRE AT FLOOR PANEL 251HF BROKEN.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED  WIRE IAW AWM 20-00-03.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
